# SDR FDEA201912063196

- Difficulty date: December 6, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 99,319 hours, 42,545 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT CRUISE AT FL 300 JUST ABOVE THE CLOUDS, SELECTED  WING ANTI ICE ON FOR THE DESCENT. WHEN THE ENGINES RETARDED FOR THE DESCENT WE RECIEVED MANIFOLD FAIL ALERT (SYSTEM 1 ONLY) AND ALSO NR 1 3 AIR SYSTEM OFF. DECLARED EMEGENCY TO GET PRIORITY HANDLING THROUGH ICING CONDITIONS. NO ICING ON APPROACH. AFTER CORRECTING THE ISSUE WITH THE CARGO HEAT VALVES. REF WRI 21-43/8801. INSPECTED WING LEADING ANTI ICE WITH GROUND AIR CART AND FOUND NO EVIDENT LEAKS AND DUE TO FROST PRESENT ON SLAT OBSERVED UNIFORM DEFROSTING OF THE WING. PERFOMED MANIFOLD FAIL DETECT PRESSURE SWITCH ADJUST/TEST PER MM 36-23-03-5. ALL INDICATIONS NORMAL. A/C OK FOR SERVICE.
